# SDR CALA2013091191200

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 42,705 hours, 17,444 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1519
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO CREW O2 MASK IN TEST POSITION 02 FLOWS LONGER THAN NORMAL.  SWAPPED MASKS WITH O2 MASK FROM SECOND OBSERVER'S SEAT.  ACCORDINGLY SECOND OBSERVER'S SEAT RENDERED INOPERATIVE, NOT TO BE OCCUPIED.  REPLACED O2 MASK, SLIDING OBSERVER`S SEAT RETURNED TO SERVICE.
